# SDR DHL2003803001

- Difficulty date: January 24, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Engine: Ge CFM562C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Cracked
- Location: Nr 4 Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE LOST 4 QUARTS OF OIL IN FLIGHT FROM MEX APPROXIMATELY 1/2 QUART EVERY HALF HOUR.  FOUND OIL TUBE SUPPLY TGB CRACKED AT B-NUT.  REMOVED FOR FABRICATION.  NR 4 ENGINE QUIT ON DESCENT.  OIL PRESSURE AND TEMPERATURE NORMAL.  ENGINE CONTINUED WINDMILLING.  N2 INCREASED TO 80 PERCENT AFTER FLAMEOUT THEN OSCILLATED.  REF ITEM 3P LOG PAGE 326249, NR 4 ENGINE QUIT ON DESCENT.  OIL PRESSURE AND TEMPERATURE NORMAL.  ENGINE CONTINUED WINDMILLING.  N2 INCREASED TO 80 PERCENT AFTER FLAMEOUT THEN OSCILLATED.  PERFORMED ENGINE PERFORMANCE RUN AND SHEET.  ALL PARAMETERS NORMAL.  NASH PUMP PRESSURE NORMAL PER 71-00-00, DC-8 JRH CHAPTER 11 ITEM 3P LOG PAGE 326249 STILL OPEN.
